# SDR FDEA201810122858

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 29,357 hours, 16,034 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Quick Disconnect
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO OAK RWY 30 AT 100 KNOTS, CAPT AIRSPEED  INDICATOR INCREASED TO 45 KNOTS BUT NOT FURTHER. PURGED CAPTS PITOT LINE BETWEEN CAPT PITOT PROBE TO ADC, FOUND NO DEBRIS. DURING T/S NOTICED 30 KNOT SPLIT BETWEEN PITOT STATIC TESTER AND CAPTS AIRSPEED INDICATION. FOUND LEAK AT NR 1 ADC PITOT QUICK DISCONNECT. SWAP PITOT QUICK DISCONNECT FROM NR 2 ADC FOR T/S AND AIRSPEED SPLIT APPROX 2 KNOTS. SWAP QUICK DISCONNECT BACK TO ORIGINAL POSITION. NR 2 ADC ALSO REQUIRES LEAK CK AND MVP DUE TO SWAPPING OF QUICK DISCONNECT. MVP ALSO REQUIRED FOR NR 1 ADC QD AND PITOT PROBE PRESSURE LINE CONNECTION. REMOVED AND REPLACED THE PITOT QD AND HOSE AT NR 1 ADC. SYSTEM OPS & LEAK CHECKS GOOD.
